Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 62, NWS Atlanta, GA

January 25, 2019Johnson County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 25, 2019, 10:16 PM EST for Johnson County, Washington County, Wilkinson County, Georgia. It took effect at Jan 26, 2019, 11:30 AM EST. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Jan 25, 2019, 10:16 PM EST (03:16 UTC)
In effect from
Jan 26, 2019, 11:30 AM EST
Expired
Jan 27, 2019, 12:04 AM EST
In force
13 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 16.96 ft at Jan 26, 2019, 6:00 PM EST.

actionminormoderate152001/2601/2701/28
Action stage
14 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

419 
WGUS42 KFFC 260316
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1016 PM EST Fri Jan 25 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC167-303-319-261715-
/O.NEW.KFFC.FL.W.0062.190126T1630Z-190127T1312Z/
/OCNG1.1.ER.190126T1630Z.190127T0000Z.190127T0712Z.NO/
1016 PM EST Fri Jan 25 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Oconee River near Oconee.
* From Saturday morning until Sunday morning.
* At 10 PM Friday the stage was 16.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* The river is forecast  to rise above flood stage by late Saturday 
  morning and continue to rise to near 17.3 feet by Saturday evening.
  The river will fall below flood stage by early Sunday morning.
* At 17 feet...Flood stage is reached. The water level reaches the 
  top of the Old Balls Ferry Road boat ramp...just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding of 
  woodlands near the river occurs.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
5 follow-up statements
741 
WGUS82 KFFC 260916
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
416 AM EST Sat Jan 26 2019

...The Flood Warning continues for the following rivers in Georgia...

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 


ALC081-113-GAC053-215-262316-
/O.CON.KFFC.FL.W.0061.000000T0000Z-190127T0900Z/
/CBUG1.1.ER.190125T1349Z.190125T1545Z.190127T0300Z.NO/
416 AM EST Sat Jan 26 2019

The Flood Warning continues for
  The Chattahoochee River near Columbus.
* Until late tonight.
* At 4 AM Saturday the stage was 27.5 feet and slowly falling.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 27 feet.
* At 27 feet, minor flooding occurs along the river upstream and 
  downstream from the gage on the 14th Street bridge. Portions of 
  the River Walk in Columbus are flooded and will be closed to the 
  public. The water level is near the foundation of the Phenix 
  City Amphitheater in Alabama.


&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$

GAC021-153-169-207-289-262316-
/O.CON.KFFC.FL.W.0059.000000T0000Z-190128T1030Z/
/MACG1.1.ER.190125T0217Z.190126T0130Z.190128T0430Z.NO/
416 AM EST Sat Jan 26 2019

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until late Sunday night.
* At 330 AM Saturday the stage was 20.1 feet and falling.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 18 feet.
* At 20 feet, minor flooding occurs. Portions of the Macon 
  Greenway Ocmulgee Heritage Trail are flooded north of the Martin 
  Luther King Boulevard bridge. The flood waters will be around one 
  foot deep on portions of the trail. Both banks overflow upstream
  from the bridge and large portions of agricultural lands well 
  downstream will be under one to three feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC167-303-319-262316-
/O.CON.KFFC.FL.W.0062.190126T1630Z-190127T1312Z/
/OCNG1.1.ER.190126T1630Z.190127T0000Z.190127T0712Z.NO/
416 AM EST Sat Jan 26 2019

The Flood Warning continues for
  The Oconee River near Oconee.
* From late this morning until Sunday morning.
* At 4 AM Saturday the stage was 16.6 feet and rising.
* Minor flooding is forecast to develop.
* Flood stage is 17 feet.
* The river is forecast to rise above flood stage by early this 
  afternoon and then continue to rise, reaching near 17.3 feet this 
  evening. The river is forecast to fall below flood stage after 
  midnight, early Sunday morning.
* At 17 feet, flood stage is reached. The water level reaches the 
  top of the Old Balls Ferry Road boat ramp, just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding of 
  woodlands near the river occurs.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
345 
WGUS82 KFFC 261546
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1046 AM EST Sat Jan 26 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

  Coosa River near Plant Hammond affecting Floyd County 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC115-270546-
/O.CON.KFFC.FL.W.0048.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.000000T0000Z.190125T1200Z.000000T0000Z.NO/
1046 AM EST Sat Jan 26 2019

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 7 AM Saturday the stage was 571.1 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 570.0 feet.

&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$

GAC021-153-169-207-289-270546-
/O.EXT.KFFC.FL.W.0059.000000T0000Z-190127T0800Z/
/MACG1.1.ER.190125T0217Z.190126T0130Z.190127T0200Z.NO/
1046 AM EST Sat Jan 26 2019

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Ocmulgee River near Macon.
* Until late tonight.
* At 9 AM Saturday the stage was 19.2 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* The river will continue to fall to below flood stage by tonight.
* At 19.0 feet...Minor flooding continues. The Macon Greenway 
  Ocmulgee Heritage Trail will begin to flood in areas just north of 
  the Martin Luther King Boulevard bridge. The public should not use 
  this portion of the trail. In addition...the lowest sections of the
  Charles Jones Gateway Park will flood. Portions of agricultural 
  lands well downstream will be under two feet of water.

  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC091-271-315-270546-
/O.CON.KFFC.FL.W.0063.190126T1800Z-000000T0000Z/
/ABBG1.1.ER.190126T1800Z.190131T1200Z.000000T0000Z.NO/
1046 AM EST Sat Jan 26 2019

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* From this afternoon until further notice.
* At 9 AM Saturday the stage was 11.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by this afternoon and continue 
  to rise to near 12.5 feet by Monday morning.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
* This crest compares to a previous crest of 12.8 feet on Jul 14 2013.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC167-303-319-270546-
/O.EXT.KFFC.FL.W.0062.190126T2100Z-190127T1200Z/
/OCNG1.1.ER.190126T2100Z.190127T0000Z.190127T0600Z.NO/
1046 AM EST Sat Jan 26 2019

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  The Oconee River near Oconee.
* From late this afternoon until Sunday morning.
* At 10 AM Saturday the stage was 16.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by late this afternoon and 
  continue to rise to near 17.1 feet by this evening.The river will 
  fall below flood stage by after midnight tonight.
* At 17.0 feet...Flood stage is reached. The water level reaches the 
  top of the Old Balls Ferry Road boat ramp...just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding of 
  woodlands near the river occurs.
* This crest compares to a previous crest of 17.1 feet on Apr 10 2014.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
409 
WGUS82 KFFC 261909
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
209 PM EST Sat Jan 26 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Coosa River near Plant Hammond affecting Floyd County 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC115-270908-
/O.CON.KFFC.FL.W.0048.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.000000T0000Z.190125T1200Z.000000T0000Z.NO/
209 PM EST Sat Jan 26 2019

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 1 PM Saturday the stage was 570.7 feet...and falling.
* Minor flooding will continue.
* Flood stage is 570 feet.
* At 570 feet...Flood stage is reached. Minor flooding begins of 
  woodlands...fields and pasture along the river upstream and 
  downstream from the gage behind Plant Hammond. A boat ramp near the
  intakes of the plant will be under water. A small portion of an 
  access road near and under the Georgia Highway 100 bridge will 
  begin to flood.


&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$

GAC021-153-169-207-289-270800-
/O.CON.KFFC.FL.W.0059.000000T0000Z-190127T0800Z/
/MACG1.1.ER.190125T0217Z.190126T0130Z.190127T0200Z.NO/
209 PM EST Sat Jan 26 2019

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until late tonight.
* At 1 PM Saturday the stage was 18.6 feet...and falling.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by tonight.
* At 19 feet...Minor flooding continues. The Macon Greenway 
  Ocmulgee Heritage Trail will begin to flood in areas just north of 
  the Martin Luther King Boulevard bridge. The public should not use 
  this portion of the trail. In addition...the lowest sections of the
  Charles Jones Gateway Park will flood. Portions of agricultural 
  lands well downstream will be under two feet of water.


&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC091-271-315-270908-
/O.CON.KFFC.FL.W.0063.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.190126T1722Z.190131T1200Z.000000T0000Z.NO/
209 PM EST Sat Jan 26 2019

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 1 PM Saturday the stage was 12.1 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 12.5 feet by Monday morning 
  then begin falling.
* At 13 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.


&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC167-303-319-270908-
/O.EXT.KFFC.FL.W.0062.190126T2149Z-190127T1200Z/
/OCNG1.1.ER.190126T2149Z.190127T0000Z.190127T0600Z.NO/
209 PM EST Sat Jan 26 2019

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  The Oconee River near Oconee.
* From late this afternoon until Sunday morning.
* At 2 PM Saturday the stage was 16.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by late this afternoon and 
  continue to rise to near 17.1 feet by this evening. The river will 
  fall below flood stage by after midnight.
* At 17 feet...Flood stage is reached. The water level reaches the 
  top of the Old Balls Ferry Road boat ramp...just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding of 
  woodlands near the river occurs.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
212 
WGUS82 KFFC 270002
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
701 PM EST Sat Jan 26 2019

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 


GAC091-271-315-271401-
/O.CON.KFFC.FL.W.0063.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.190126T1722Z.190131T1200Z.000000T0000Z.NO/
701 PM EST Sat Jan 26 2019

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 7 PM Saturday the stage was 12.2 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 12.5 feet by Monday morning 
  then begin falling.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.


&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC167-303-319-271200-
/O.CON.KFFC.FL.W.0062.000000T0000Z-190127T1200Z/
/OCNG1.1.ER.190127T0600Z.190127T0600Z.190127T0600Z.NO/
701 PM EST Sat Jan 26 2019

The Flood Warning continues for
  The Oconee River near Oconee.
* From after midnight tomorrow until Sunday morning.
* At 7 PM Saturday the stage was 16.9 feet...and nearly steady.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* The river is expected to crest at 17.0 later tonight, then begin falling.
* At 17 feet...Flood stage is reached. The water level reaches the 
  top of the Old Balls Ferry Road boat ramp...just upstream and 
  rightbank from the Georgia Highway 57 bridge. Minor flooding of 
  woodlands near the river occurs.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
441 
WGUS82 KFFC 270504
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1204 AM EST Sun Jan 27 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties

 
GAC167-303-319-270534-
/O.CAN.KFFC.FL.W.0062.000000T0000Z-190127T1200Z/
/OCNG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1204 AM EST Sun Jan 27 2019

The Flood Warning is cancelled for
  The Oconee River near Oconee.
* This takes effect immediately.
* Until this morning.
* At 1145 PM Saturday the stage was 16.9 feet and slowly falling.
* Flood stage is 17 feet.
* The river will continue to fall.
* Between 14 and 17 feet, bankfull conditions occur along the river. 
  The Old Balls Ferry Road boat ramp, just upstream and right bank 
  from the Georgia Highway 57 bridge, will begin to flood.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 25, 6:44 PM EST, 3 hours 32 minutes earlier.

Area forecast discussion, Jan 25, 6:44 PM EST, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
644 PM EST Fri Jan 25 2019

.PREV DISCUSSION... /Issued 227 PM EST Fri Jan 25 2019/

SHORT TERM /Tonight through Saturday Night/...

High pressure will continue across the CWFA through tomorrow. A
decent mid level shortwave move across in the flow overnight, but
should only help produce some thin clouds around 15kft. Temps will
remain below normal through the period.

NListemaa

LONG TERM /Sunday through Friday/...

To begin the extended period, the forecast area remains under the
broad influence of a long-lived longwave trough that has been locked
over the eastern CONUS. Over the weekend and early next week, the
coldest air associated with this pattern is expected to retreat to
the north as the trough flattens out a bit. Meanwhile, a strong
surface high will be in place over the southeastern CONUS, which
will help keep conditions dry and the weather fair during the late
weekend and into the early parts of next week. High/low temperatures
will gradually increase by a couple of degrees each day during this
time. A fast-moving upper level shortwave will sweep through the
bottom of the trough on Sunday and drop a weak cold front into our
area. Neither the GFS or ECMWF model is producing much precipitation
with this system, as the dry air associated with the surface high is
expected to inhibit the precipitation chances. Precipitation is
anticipated to be confined to far north Georgia, topping out at
slight chance PoPs, with very light QPF amounts.

The longwave trough deepens again over the southeast on Monday night
into Tuesday. As the surface high pressure moves out of the area, a
sharp cold front will approach and is expected to enter the forecast
area on Tuesday morning and move southeastward through Georgia
throughout the day on Tuesday. The main concern with this system is
how much precipitation will coincide with the cold air on the back
side of the system. GFS and ECMWF models both indicate that the bulk
of the precipitation associated with this system will pass through
our area throughout the day on Tuesday. However, there are still
slight disagreements between model solutions, as ECMWF offers a
wetter, but slightly faster solution than the GFS. The possibility
still exists of the cold front slowing and becoming elongated and
moving through the area Tuesday night into early Wednesday, so I
maintained some slight chance PoPs in on Wednesday to account for
this possibility. Overall, the upper level flow does not indicate
deepest moisture aligning with the sub-freezing temperatures behind
the front. Nonetheless, some wintry mix and a transition to light
snow is possible with some shallow moisture behind the cold front,
but confidence remains low.

Strong cold advection will build into the forecast area behind this
system, and thus a sharp drop in temperatures is to be expected
after the front moves through. With below freezing temperatures
anticipated to quickly filter into the area on Tuesday night, the
potential exists for standing water to quickly freeze onto the
roadways, which would lead to dangerous driving conditions
overnight. Highs could run 10-15 degrees below average on Wednesday
afternoon. While the cooler temperatures will remain through the end
of the period, temperatures will begin to moderate back towards
normal by the end of the next week.

King

&&

.AVIATION...
00Z Update...
VFR ceilings with no precip or restrictions to vsbys expected.
Winds will remain out of the W to NW at 10kt or less.

//ATL Confidence...00Z Update...
High confidence all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          25  50  31  53 /   0   0   0   5
Atlanta         26  49  34  52 /   0   0   5  10
Blairsville     21  43  27  46 /   0   0   5  20
Cartersville    24  48  31  51 /   0   0   5  10
Columbus        29  54  34  58 /   0   0   5   5
Gainesville     25  47  31  49 /   0   0   5  10
Macon           27  54  32  57 /   0   0   0   5
Rome            24  47  31  51 /   0   0   5  10
Peachtree City  26  51  32  54 /   0   0   5   5
Vidalia         30  55  34  58 /   0   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....King
AVIATION...01
Hazardous weather outlook, Jan 25, 2:14 PM EST, 8 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
214 PM EST Fri Jan 25 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261915-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
214 PM EST Fri Jan 25 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

There is a potential for light snow for at least portions of north
Georgia on Tuesday as a cold front pushes into the area, although
significant uncertainty continues regarding this potential.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 6:41 AM ESTRiver Flood WarningFFCDodge, Telfair, Wilcox7 days

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.